# SDR CALA2013090991101

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,640 hours, 24,631 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Green System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREEN SYSTEM HIGH PRESSURE MANIFOLD LEAKING RT WW CENTER CEILING AREA.  REPLACED UNION & PACKING FOR GREEN SYSTEM HIGH PRESSURE MANIFOLD IAW IPC 29-11-15-05 PAGE 1 OF 12 ITEM 50 & ITEM 60.
